Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took antibiotic for middle ear infection. Not cured. How to cure ringing ear?

I ve suffered tinnitus in my right ear for 5 weeks now. My eardrum was inflamed and I was diagnosed with a middle ear infection. I took antibiotics which cleared up the inflammation last week. However, the ringing persists and a campus health doctor sees that my eardrum is retracted with some unidentifiable (at least to him) material on it. What could this be? Will the ringing ever stop?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding ear infection and tinnitus.
As you said that you have middle ear infection and for this you have taken antibiotic which has cleared up infection but tinnitus is still persisting.
In this connection I would like to tell that as you said your doctor has told that your ear drum has retraction pocket , this indicates that you have dysfunction of Eustachian tube. To treat this you should take - Antibiotics, Anti inflammatory, Decongestant and steam inhalation.
I hope above treatment will help you.

With Regards.
Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor